# SDR VTZA98091

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41059
- System (JASC): 3417 · Air Data Computer
- Part: Dadc
- Part number: 7000700966
- Condition: Failed
- Location: Avionics
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6267 - IAD-BTV - DURING CRUISE, AIRCRAFT MADE AN UNSCHEDULED LANDING AT IAD DUE TO BOTH ASI INOP.  AIRCRAFT WENT OT GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTION AND REMOVED AND REPLACED DADC.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
